# SDR 2000UALA00561

- Difficulty date: September 20, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 1,307 hours, 482 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY IS INOPERABLE AT RIGHT EMERGENCY EXIT ROW.  REPLACED EMERGENCY LIGHT POWER UNIT.  OPERATIONAL CHECK OK.
